# SDR IXXA20221310

- Difficulty date: October 13, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 144N80226
- Condition: Corroded
- Location: Bs 1140
- Part time: 64,113 hours, 21,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER KEEL FITTING STA 1140 RIGHT WHEEL WELL REMOVED FOR REPLACEMENT BECAUSE REA  REPAIR SHIFTING HOLE ATTACH POINTS.
